For Better Performance Please Use Chrome or Firefox Web Browser

Publications

  • Mahmoodi, S., Mohammadi Jouzdani,N., Parvardeh, A., Existence of  Hilbert valued periodically correlated autoregressive processes of order one, Submitted.
  • A. Parvardeh, N. Mohammadi Jouzdani, S. Mahmoodi, A.R. Soltani, First order autoregressive periodically correlated model in Banach spaces: Existence and central limit theorem, Journal of Mathematical Analysis and Applications, Volume 449, Issue 1, 1 May 2017, Pages 756-768
  • Mahmoodi, S., Soltani. A. R., An Extension Theorem for Finite Positive Measures on Surfaces of Finite Dimensional Unit Balls in Hilbert Spaces, Bulletin of Iranian Mathematical Sciences, 2014.
  • Latouche, G. , Mahmoodi, S., Taylor, P. G., Level-phase independent stationary distributions for GI/M/1-type Markov chains with infinitely-many phases, Performance Evaluation, 2013.
  • Sharifdoost, M., Mahmoodi, S., On time reversibility of linear time series, Journal of Mathematical Extension, 2012.
  • Hejazi, S. M. , Sheikhzadeh, M. , Abtahi, S. A. , Mahmoodi, S. and Malekian, V. , Using an Artificial Neural Network to Analyze Shear Behavior of Loop-Formed Fiber Reinforced Soil Composites, Journal of Industrial Textiles, 2012.
  • Mahmoodi, S., Independence and Spectral Properties of Rate Matrix in GI/M/1-Type Markov Chains with Countable Phase Space. Proceedings of the 8th Seminar on Probability and Stochastic Processes, 2011.
  • Mahmoodi, S., Chashianiani, S., Tail decay rate of stationary distribution in Random Walk processes (in persian), Proceedings of the 8th Seminar on Probability and Stochastic Processes, 2011.
  • Mahmoodi, S., Soltani. A. R., A Representation of the Characteristic Functional of Stable Random Measures with Values in Sazanov Spaces, Bulletin of Iranian Mathematical Sciences. 2010
  • Mahmoodi, S., Golestaneh, F, Estimation of Spectral Measures in Stable Random Vectors, (In Persian), Andysheye Amari, 2010.
  • Sharifdoost, M., Mahmoodi, S. Testing in Reversibility of Markov Chains, Proceedings of the 7th Seminar on Probability and Stochastic Processes, 2009.
  • Sharifdoost, M., Mahmoodi, S., Pasha, E., A Statistical Test for Time Reversibility of Stationary Finite-State Markov Chains, Journal of Applied Mathematical Sciences , Vol3,No 52, 2009.
  • Mahmoodi, S., Golestaneh, F., , Estimation of Spectral Measures in Stable Random Vectors, Proceedings of the 7th Seminar on Probability and Stochastic Processes, 2009.
  • Mahmoodi, S., Garmsiri, S., The Convergence of Sample Autocorrelation Function of Stationary SαS Processes, (In persian), Andisheye Amari. 2007.
  • Mahmoodi, S. Soltani. A. R., Characterization of Multidimensional Stable Random Measures by Means of Vector Measures. Stochastic Analysis and Applications. Vol. 22, No. 2, pp 449-457, 2004.
  • Mahmoodi, S., Stability of Limit distributions. (In persian) Andisheye Amari, Vol. 8, No.1, 2003.